# SDR DL757070218

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Aircraft time: 62,871 hours, 29,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Cracked
- Location: Fs 606-614 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, INSPECTION NOTED A SLIGHT GAP BETWEEN THE RIGHT RADIO ALTIMETER RECEIVER ANTENNA FAIRING AND THE FUSELAGE SKIN AT FS 610 AND S-27R.  UPON REMOVAL OF THE ANTENNA FAIRING A DENT WITH CRACK WAS DISCOVERED.  THE DENT AND CRACK WAS TRIMMED OUT FROM FS 606 TO 614, RIGHT ALONG THE PAD UP AT S-27R.  THE TRIM OUT MEASURED 4.7 INCHES BY 8 INCHES.  A BOEING APRPOVED REPAIR WAS INSTALLED PER ERA 457354-14.
